# SDR SIMA20150610005

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 38,207 hours, 35,404 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7021450601
- Part serial: 99061555
- Condition: Failed
- Location: Weather Radar
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TURNED ON WX RADAR IN FLIGHT & TILT APPEARS TO NOT BE FUNCTIONING.  RADAR PAINTING WIDE YELLOW & RED BAND LIKE POINTED AT GND AT ALL TILT VALUES.  KNOWN CELL 30 MI FROM ACFT, WOULD NOT SHOW UP ON RADAR DISPLAY.  R & R WX RADAR RTA ASSEMBLY IAW AMM 34-42-01.  OPERATIONS CHECKED GOOD.
